15% OFF

NUROFEN COLD AND FLU 24 TABLETS

ZMK 106.00

MRP 125.00

Includes all taxes

Item requires a valid prescription

Composition: Ibuprofen 200mg +Pseudoephedrine 30mg

pain relief

Quantity:

Tablet of

Disclaimer

The order will be accepted for the products which is available in stock upon confirmation of the order.The prices displayed are indicative prices and it may vary upon confirmation of the order. Once the order is confirmed, price won’t change.The images of products are for having general idea of the product only and the real product may differ slightly from the displayed image.The contents of this website are for information purpose only and not intended to be a substitute for the professional medical advice, diagnosis and treatment.